# SDR DALA2022030901534

- Difficulty date: March 5, 2022
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 73,081 hours, 27,938 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 697 [AD.AA]RH ENGINE DRAG FITTING CLAMP UP HOLES WERE INSPECTED AND FOLLOWING DAMAGES WERE FOUND: HOLE #12 CORROSION ON FITTING BTW 9 TO 11 CLOCK POS ; HOLE #13 CORROSION ON FITTING AT 5, 11 AND 12 CLOCK POS , GOUGE ON FITTING UPPER EDGE BTW 2 AND 3 CLOCK POS ; HOLE #14 CORROSION ON FITTING BTW 12 TO 1 CLOCK POS , GOUGE ON SKIN BTW 7 TO 8 CLOCK POS ; HOLE #15 WEAR ON FITTING BTW 8 TO 1 CLOCK POS ; HOLE #18 CORROSION ON FITTING AT 1 CLOCK POS. IN REF TASK CARD. CORRECTIVE ACTION: SUMMARY OF NRC 00126: HOLES WERE REPAIRED PER ERA 584956-14AD REV.C. SECTION VI: PERMANENT REPAIR AND ETI- 57-22-039 REV.5. (2145171)
